# SDR CA001123004

- Difficulty date: November 8, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 6,695 hours
- Engine: Pwa PT6A67D
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bracket
- Part number: 1148200835
- Condition: Broken
- Location: Nlg Steering
- Part time: 1,278 hours, 1,538 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN)  DURING GEAR RETRACTION IN CLIMB PILOT HEARD THUMP AT NOSE & TRANSIT LIGHT DID NOT EXTINCT GEAR CYCLED WITH SAME RESULT. GEAR LOWERED & SCREEN LIGHTS ON. PILOT COMMUNICATED WITH CNTL CENTRE & FLYBY TOWER REVEALED NOSE WHEEL TO BE OUT OF NORMAL STRAIGHT FWD POS THUS NOT ALLOWING GEAR INTO WHEEL.  COMMUNICATION BETWEEN PILOT, MAINT & MANUFACTURED DETERMINED WHEEL SHOULD CASTER TO STRAIGHT POS UPON GROUND. PILOT ATTEMPTED 2 TOUCH & GOES TO SEE IF WHEEL WOULD CHANGE POS BUT IT DID NOT APPEAR TO WORK. EMERG LDG COORDINATED & A/C LANDED SAFELY & NOSE WHEEL WENT TO NORMAL POS UPON GROUND CONTACT. A/CHANGERED & INSP & NOSE STEERING CENTERING ROD BRACKET FOUND BROKEN
